# SDR AALA202211235105

- Difficulty date: November 17, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 62,138 hours, 25,629 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 967-987
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT ENTRY DOOR CUT OUT LOWER SILL WEB CORRODED LOCATED BETWEEN STA 967 TO 987 AND LEFT BUTT LINE 60. REMOVED AND REPLACED SILL PER SRM 53-70-15-1A.
